# SDR 2021FA0000318

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 3,326 hours, 2,224 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 693223528
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 3,326 hours, 2,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STAB RH UPPER AND LOWER SKINS JUST FWD OF CLOSE-OUT PANEL 352AC. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ32438 DATED 13NOV2021.
